MAUDE Adverse Event Report: REFURB, SITE-RITE PREVUE; SYSTEM, IMAGING, PULSED ECHO, ULTRASONIC

REFURB, SITE-RITE PREVUE; SYSTEM, IMAGING, PULSED ECHO, ULTRASONIC
Model Number 9770090R
Medical Device Problem Codes Loss of Power (1475); Battery Problem (2885)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The manufacturer has received the sample and will be evaluated.A supplemental will be submitted with evaluation results.A history review of serial number (b)(4) showed no other similar product complaint(s) from this serial number.
 
Event or Problem Description
Per biomed - the scanner doesn't hold a charge, when it is unplugged it shuts off.
 
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The following were reviewed as part of this investigation: patient severity, applicable previous investigation(s), sample (if available), applicable fmea documents, labeling, and applicable manufacture records.Based on a review of this information, the following was concluded: the device was returned to the service facility for evaluation.During evaluation, the reported issue of the scanner doesn't hold a charge and shuts off when unplugged is confirmed.The root cause is due to the internal battery failed.The device was serviced, tested and returned to the customer.A history review of serial number (b)(6) showed no other similar product complaint(s) from this serial number.
 
Event or Problem Description

Brand Name
REFURB, SITE-RITE PREVUE
Common Device Name
SYSTEM, IMAGING, PULSED ECHO, ULTRASONIC
MDR Report Key9859904
Report Number3006260740-2020-00916
Device Sequence Number2874189
Product Code IYO
UDI-Device Identifier00801741124938
UDI-Public(01)00801741124938
Combination Product (Y/N)N
Initial Reporter StateAR
Initial Reporter CountryUS
PMA/510(K) Number
K150529
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Biomedical Engineer
Remedial Action Notification
Type of Report Initial,Followup
Report Date (Section B) 05/07/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number9770090R
Device Catalogue Number9770090R
Device Lot NumberN/A
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/11/2020
Event Location Hospital
Initial Date Received by Manufacturer 02/25/2020
Supplement Date Received by Manufacturer04/17/2020
Initial Report FDA Received Date03/20/2020
Supplement Report FDA Received Date05/07/2020
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
2243072-10/11/2019-013-C
Patient Sequence Number1